# SDR CALA2022061701519

- Difficulty date: June 16, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27295
- Aircraft time: 102,312 hours, 24,136 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: AFP42004400
- Condition: Corroded
- Location: Sta 1500-1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA-5100-02129-001 ANTENNA DOUBLER LOCATED AT STA 1500-1520 STR -2 8R IS CORRODED AND GOUGED ON INTERNAL SIDE, TRANSCRIBED FROM HAE CO GSO NR LP 9281209 AF343-2108-00 REV D. HAECO GSO MECH V898621 INSP QC467 REMOVED DAMAGED DOUBLER STA 1500-1520 S28R -S29R IAW B757-200 SR M 51-40-02. FABRICATED NEW DOUBLER IAW GTE AIRFONE DWG AFP42-004 4-00. ALODINED AND PRIMED IAW B757-200 SRM 51-20-01. APPLIED TOP COAT IAW B757-200 AMM 51-24-22. INSTALLED NEW DOUBLER IAW
